| Catalog Number |
PXC141400 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/14/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the devices verified that the lots met all pre-release specifications.Per the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to endoleak, aneurysm enlargement, and surgical conversion.Users are made aware of the risks associated with type ii endoleaks and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
Event or Problem Description
On (b)(6) 2017, the patient was implanted with five gore® excluder® aaa endoprostheses ((b)(4)) to treat an abdominal aortic aneurysm.On an unknown date, follow-up imaging revealed a persistent type ii endoleak with aneurysmal enlargement (amount unknown).On (b)(6) 2018, the patient underwent coil-embolization of the inferior mesenteric artery (ima) to treat the type ii endoleak.However, the endoleak reportedly remained after the procedure.On (b)(6) 2015, a type ii endoleak originating from the ima and lumbar arteries was confirmed by computed tomographic angiography.On this date, the patient underwent an open procedure whereby the stent graft components were explanted and the vasculature was surgically repaired.The endoleak was resolved and the patient tolerated the procedure.The explanted devices were discarded at the facility and, therefore, were not available for analysis by gore.
Additional Manufacturer Narrative
Please note that this report was submitted in error, and the device has been reported under manufacturer report number: 3007284313-2018-00257.This medwatch will be voided.